# SDR VNAA2014030400004

- Difficulty date: March 4, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 24,625 hours, 24,823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE AND NOSE DOOR WARNING MESSAGE ON TAKEOFF. CREW DECLARED EMERGENCY, DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FOUND ICING ON NLG PROXIMITY SENSORS.  AFTER REMOVAL OF ICE, MAINTENANCE PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM, RESET PSEU MEMORY IAW AMM. NO RECURRENCE OF FAULT CODES.  AIRCRAFT RELEASED FOR SERVICE.
